MAUDE Adverse Event Report: IMMUCOR, INC. PANOSCREEN I AND II - 2 VIAL SET; REAGENT RED BLOOD CELLS

IMMUCOR, INC. PANOSCREEN I AND II - 2 VIAL SET; REAGENT RED BLOOD CELLS
Catalog Number 0002380
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory did not test the retention product because it performed at the customer site as expected by another method.Reagent use by other method as expected.
 
Event or Problem Description
On (b)(6) 2016, a customer site reported unexpected negative antibody screens when using panoscreen i and ii - 2 vial set by test tube method.

Brand Name
PANOSCREEN I AND II - 2 VIAL SET
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5805476
Report Number1034569-2016-00169
Device Sequence Number13573525
Product Code KSZ
UDI-Device Identifier10888234000297
UDI-Public10888234000297
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
102707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 07/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date07/29/2016
Device Catalogue Number0002380
Device Lot Number21819
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2016
Initial Report FDA Received Date07/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR